|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
My Mom had fatigue with all chemos, but ritalin helped with that. Her main side effect with Gem/Abraxane was some edema/leg swelling, and low grade fevers after chemo. But compared with other chemos, she didn't have any of the worse side effects.... no neuropathy (so people get that with Abraxane), no nausea, no explosive diarrhea (that sucked...). Her counts did drop with Gem/Abraxane, but the longer you are on chemo, the more easily they will drop.
Your side effects are mostly hair loss and acne? Those can be annoying, but are actually pretty mild. FOLFIRINOX can be brutal for many, so that's amazing you tolerated it so well.
Maybe you could ask your doc if you could try the cooling cap for the hair
loss... and there are several topical treatments for acne. Ask to see the
dermatologist who works with the cancer clinic. They will know best what to
Reply to this message | Return to Main Message List